# SDR DALA2015121307596

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FORMER RIB, XOS=456, FIXED L/E INTERIOR SURFACE LEFT WING.  REPAIRED FORMER RIB IAW ETI-90-15-112 AND SRM 51-30-05, 51-30-02, 51-10-03 AND ERA 541549-14, REV O.
